# SDR KY7A202310180001

- Difficulty date: September 12, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N973DC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 43,570 hours, 34,770 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

#3 AND #4 TIRES BLOWN - REMOVED AND REPLACED #3 & #4 TIRES W/SERVICEABLE PER EMB-145 MM 32-49-02
